Benadryl allergy tablets packed in convenient take-anywhere packets for allergy relief anywhere, anytime. Benadryl contains diphenhydramine HCl, 25 mg per tablet and each Ultratab tablet is small for easier swallowing.
Benadryl helps relieve allergy symptoms like sneezing, watery eyes, runny nose and itchy sore throat. Benadryl is an antihistamine and may cause drowsiness.
Packed 60 packets of 2 Benadryl tablets per packet.